# SDR SWIA201231571

- Difficulty date: August 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 16,607 hours, 11,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVERTEMPED, BLEW SMOKE, THEN DIED.  (FLT 4619)  REPLACED LEFT PACK ACM IN REFERENCE TO AMM.  P/N GG670-95009-1 S/N OFF 01089
